# SDR REXA96023

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Lt Engine
- Part time: 1,601 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TAILPIPE 'HOT' LIGHT IN FLIGHT.  REMOVED TAILPIPE COWLING, FOUND GROUNDED POST.  RE-POSITIONED FIRE DETECTOR.  GROUND RUNS GOOD.  (M)
